# SDR 20000817SH004

- Difficulty date: August 4, 2000
- Submitted: August 17, 2000
- Operation: General aviation
- Aircraft: N5831B
- Make and model: Doug DC3C
- Aircraft serial: 421008822
- Engine: Pwa R183092
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 116733CP
- Condition: Cracked
- Location: Nr 1
- Stage of operation: CR
- How discovered: C
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

WHILE EN ROUTE, LEFT ENGINE STARTED TO RUN ROUGH.  PILOT FEATHERED PROPELLER AND SECURED ENGINE.  AN UNEVENTFUL LANDING WAS MADE.  MAINTENANCE FOUND NR 1 CYLINDER CRACKED.  CYLINDER REPLACED WITH AN OVERHAULED UNIT.  ENGINE GROUND RUN AND RETURNED TO SERVICE.  (X)
